On the Uniqueness of Power of a Meromorphic Function Sharing a set with its k-Th Derivative

Authors

  • Abhijit Banerjee Department of Mathematics, University of Kalyani, 741235
  • Bikash Chakraborty Department of Mathematics, University of Kalyani, 741235

DOI:

https://doi.org/10.18311/jims/2018/16578

Keywords:

Meromorphic function, set sharing, uniqueness.

Abstract

In the existing literature, many researchers consider the uniqueness of the power of a meromorphic function with its derivative counterpart share certain values or small functions. Here we consider the same problem under the aegis of a more general settings namely set sharing.

Downloads

Download data is not yet available.

References

A. Banerjee, Uniqueness of meromorphic functions sharing two sets with nite weight II, Tamkang J. Math., 41(4) (2010), 379-392.

A. Banerjee and B. Chakraborty, A new type of unique range set with decient values, Afr. Mat., 26(7-8) (2015), 1561-1572.

A. Banerjee and B. Chakraborty, Uniqueness of the power of a meromorphic functions with its dierential polynomial sharing a set, Math. Morav., 20(2) (2016), 1-14.

A. Banerjee and B. Chakraborty, Further results on the uniqueness of meromorphic functions and their derivative counterpart sharing one or two sets, Jordan J. Math. Stat., 9(2) (2016), 117-139.

W. K. Hayman, Meromorphic Functions, The Clarendon Press, Oxford (1964).

I. Lahiri, Weighted sharing and uniqueness of meromorphic functions, Nagoya Math. J., 161 (2001), 193-206.

A. Z. Mokhon'ko, On the Nevanlinna characteristics of some meromorphic functions, in Theory of Functions, functional analysis and their applications", Izd-vo Khar'kovsk, Un-ta, 14 (1971), 83-87.

E. Mues and N. Steinmetz, Meromorphe Funktionen die unit ihrer Ableitung Werte teilen, Manuscripta Math., 29 (1979) 195-206.

L. A. Rubel and C. C. Yang, Values shared by an entire function and its derivative, Complex analysis (Proc. Conf., Univ. Kentucky, Lexington, Ky., 1976), Lecture Notes in Math., 599 (1977), 101-103, Springer, Berlin.

L. Z. Yang and J. L. Zhang, Non-existance of meromorphic solutions of Fermat type functional equation, Aequations Math., 76 (2008), 140-150.

H. X. Yi and W. C. Lin, Uniqueness theorems concerning a question of Gross, Proc. Japan Acad., 80, Ser.A (2004), 136-140.

J. L. Zhang, Meromorphic functions sharing a small function with their derivatives, Kyungpook Math. J., 49 (2009), 143-154.

J. L. Zhang and L. Z. Yang, A power of a meromorphic function sharing a small function with its derivative, Ann. Acad. Sci. Fenn. Math., 34 (2009), 249-260.

H. X. Yi, On a question of Gross concerning uniqueness of entire functions, Bull. Austral. Math. Soc., 57 (1998), 343-349.

Published

2018-01-04

How to Cite

Banerjee, A., & Chakraborty, B. (2018). On the Uniqueness of Power of a Meromorphic Function Sharing a set with its k-Th Derivative. The Journal of the Indian Mathematical Society, 85(1-2), 1–15. https://doi.org/10.18311/jims/2018/16578